# SDR R61A20060015

- Difficulty date: July 4, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N827MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000047
- Aircraft time: 2,099 hours, 1,507 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 4152001015
- Part serial: 00121
- Condition: Failed
- Location: Horizontal Stab
- Part time: 2,099 hours, 1,509 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PITCH TRIM FAIL IN FLIGHT, DECLARED AN EMERGENCY INTO PHL AND LANDED WITHOUT INCIDENCE. MAINTENANCE CONCLUDED TROUBLESHOOTING AND REPLACED THE HORIZONTAL STABILIZER ACTUATOR.
